| Model Number |
CL-9-MG |
| Medical Device Problem Codes |
Product Quality Problem (1506); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, at the end of knee replacement surgery, while preparing to close the incision, the inner packaging of the synthetic absorbable surgical suture was opened and the needle and suture were found to be detached.The originally purple suture appeared greenish-blue and crumbled at the slightest touch.A sterile drape was immediately applied, medical staff changed to new sterile gloves, and a compliant synthetic absorbable surgical suture was opened to proceed with closure.There was no patient injury.